Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Face acne, marks, red skin on cheeks, white patches. Using crixan gel, melaglow cream. Treatment?

Hello i am 24 female i got small pimples all over my face due to reaction leaving marks and reddish skin on my both the cheeks from past 2 months , i also have white light patches on my face and sun tan, i consulted my doctor he gave me crixan gel and melaglow new cream..could you plz tell me will it work for my marks and skin tan as the creams he advices me earlier didn t worked much on my skin.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  552
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi yes crixan gel is useful for face acne marks and application of melaglow decreases black patches.but white patches can be cured by flutivate ointment over the lesions can cure it.take a good antioxidant and use a antibiotic like doxycycline.if no response for black patches go for chemical peels like glycolic acid or mandelic scid
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor